Table of Contents
Journal of Industrial Mathematics
Volume 2014, Article ID 391728, 7 pages
http://dx.doi.org/10.1155/2014/391728
Research Article

Acceptance Sampling Plans Based on Truncated Life Tests for Gompertz Distribution

1Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China
2Department of Mathematics and Statistics, University of Minnesota Duluth, Duluth, MN 55812, USA

Received 15 January 2014; Accepted 12 May 2014; Published 21 May 2014

Academic Editor: Farhad Nabhani

Copyright © 2014 Wenhao Gui and Shangli Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenhao Gui and Shangli Zhang, “Acceptance Sampling Plans Based on Truncated Life Tests for Gompertz Distribution,” Journal of Industrial Mathematics, vol. 2014, Article ID 391728, 7 pages, 2014. https://doi.org/10.1155/2014/391728.